# SDR 2002UALA00884

- Difficulty date: May 15, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 33,382 hours, 12,302 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGES FOUND IN AND AROUND PREVIOUS REPAIR APPROX 80 INCHES FWD OF DOOR 2L AND 24 INCHES BELOW WINDOW LOWER CUTOUT.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
